Schizophrenia - my son has schizaphrenia,has since age of 17 [paronoid] he has been on clozaril for?
- 6 Jul 2012 by sandra1114
- clozaril, schizophrenia, obesity, weight
... 7 yrs. he is overweight,300lbs and can not lose weight.dr says it
is from the med. he is doing fine other then being afraid to go out alone. is there any remedy for that? he is self sufficent,cares for himself very well, lives alone very well, drives a 1902truck with 8,000 mi he goes around the corner
for coffee. can go to market ,but, will, only if he has to alone. i live 45min
away and am always driving down to see him for drs app.is a lot of this just
behaverial? because he will go shopping if he actually has too alone. he has
a buddy who will come and go but, can't always of course. he is sick also but
keeps himself busy all the time. he also has sch.
my son is very sweet and appreciates anything i do for him.once in a while
he does hear voices and is not real paronoid anymore. i would love some feedback how to handle his fear
Added 6 Jul 2012:
also he takes klonopin for anxiety 3xd.the side affects are horrible. heart
attacts and sudden death.he has lost 4 of his peers that were on clozaril due
to sudden death. is there no other med on the market that acts like clozaril
but, without the side affects? has anyone been on the med for a long period of time?
6 Jul 2012
Very good Sandra1114. I suggest a change in his medication. That might help ease his paranoia along with his fears. As to what medications, not knowing his medical history in regards to drugs/medications, his doctor might offer you a few suggestions. Regards and I hope your own depression is under control..pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I hhave dystonia and tardive dyskenisia. Versed works well, but my doc won't prescribe it. They give t to me in the hospital and it stops the ...
1 answer • 19 Oct 2009 •
... fine, now he is almost going back slowly to his old habits. The doctor has increase the meds, two weeks ago and nothing has change but he is ...
1 answer • 9 Jan 2010 • 1 star
my daughter was prescribed these meds in conjunction for drug abuse
1 answer • 4 May 2010 •
... gain weight again can i restart obirax, is it harmefull?
1 answer • 25 Jun 2010 •
My son has been on clozaril for years but still has delusional thinking and paranoia and a lot of talking to himself. His doctor wants to try him on ...
1 answer • 23 Apr 2011 •